| Model Number |
02.07.0033RP |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 8 july 2025 lot 2211064: (b)(4) items manufactured and released on 25/07/2022.Expiration date: 07/07/2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices revised batch reviews performed on 8 july 2025 gmk-primary 02.07.0210sf tibial insert std fix s.2 / 10 mm (k090988) lot 2302472: (b)(4) items manufactured and released on 19/05/2023.Expiration date: 06/05/2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-primary 02.07.1202r tibial tray fix cemented s.2r (k090988) lot 2403142: (b)(4) items manufactured and released on 13/05/2024.Expiration date: 26/04/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-primary 02.07.2003r femoral component cemented std size 3 / right (k090988) lot 2310633: (b)(4) items manufactured and released on 18/07/2023.Expiration date: 29/06/2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient came in due to signs of infection and the cause is unknown.About 9 months after the primary surgery, the surgeon performed a washout and revised the patella, poly, tibial tray, and femoral component.The surgery was completed successfully.